# SDR UPS02839832

- Difficulty date: October 22, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750257U503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 1040-1050 LONGERON 31L SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3750257, AND SRM 51-1-20D.
